Alert archive / Tennessee / Frost Advisories in 2016
Frost Advisory 3, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Oct 22, 2016, 3:28 AM EDT for Cherokee County, Clay County, North Carolina; 7 counties in Virginia; 13 counties in Tennessee. It took effect at Oct 23, 2016, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2016, 3:28 AM EDT (07:28 UTC)
- In effect from
- Oct 23, 2016, 2:00 AM EDT
- Expired
- Oct 23, 2016, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Morristown, TN
All 22 counties
Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Hancock County, TN, Hawkins County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
699 WWUS74 KMRX 220728 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 328 AM EDT SAT OCT 22 2016 ...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST VIRGINIA AND PORTIONS OF EAST TENNESSEE... .HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM THE GREAT SMOKY MOUNTAINS NORTHWARD. TNZ017-018-041>047-072-074-VAZ001-002-005-006-008-221530- /O.NEW.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 328 AM EDT SAT OCT 22 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
4 follow-up statements
088 WWUS74 KMRX 221902 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 302 PM EDT SAT OCT 22 2016 ...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST VIRGINIA PORTIONS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH CAROLINA... .HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM THE GREAT SMOKY MOUNTAINS NORTHWARD...AND THE HIGHER TERRAIN OF FAR SOUTHWEST NORTH CAROLINA. NCZ060-061-230315- /O.EXA.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ CHEROKEE-CLAY- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE 302 PM EDT SAT OCT 22 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ017-018-041>047-072-074-VAZ001-002-005-006-008-230315- /O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 302 PM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
090 WWUS74 KMRX 222200 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT SAT OCT 22 2016 ...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST VIRGINIA PORTIONS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH CAROLINA... .HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM THE GREAT SMOKY MOUNTAINS NORTHWARD...AND THE HIGHER TERRAIN OF FAR SOUTHWEST NORTH CAROLINA. TNZ015-016-087-102-230600- /O.EXA.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ HANCOCK-HAWKINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE... COKER CREEK...DUCKTOWN 600 PM EDT SAT OCT 22 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ NCZ060-061-TNZ017-018-041>047-072-074-VAZ001-002-005-006-008- 230600- /O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ CHEROKEE-CLAY-SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...COSBY...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... CADES COVE...GATLINBURG...JONESVILLE...WISE...NORTON... GATE CITY...LEBANON...ABINGDON 600 PM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
703 WWUS74 KMRX 230126 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 926 PM EDT SAT OCT 22 2016 ...AREAS OF FROST EXPECTED OVERNIGHT ACROSS SOUTHWEST VIRGINIA... PARTS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH CAROLINA... .A RIDGE 0F HIGH PRESSURE WILL BUILD INTO THE SOUTHERN APPALACHIANS OVERNIGHT PRODUCING CLEAR SKY AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 30S ACROSS THE ADVISORY AREA. NCZ060-061-TNZ015>018-041>047-072-074-087-102-VAZ001-002-005-006- 008-230930- /O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 926 PM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * EVENT...AREAS OF FROST WILL DEVELOP OVERNIGHT AS TEMPERATURES DROP INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED OVERNIGHT BETWEEN 2 AND 9 AM SUNDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
245 WWUS74 KMRX 230751 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT SUN OCT 23 2016 ...AREAS OF FROST EXPECTED THIS MORNING ACROSS SOUTHWEST VIRGINIA...PARTS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH CAROLINA... .A RIDGE 0F HIGH PRESSURE WILL BUILD INTO THE SOUTHERN APPALACHIANS OVERNIGHT PRODUCING CLEAR SKY AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 30S ACROSS THE ADVISORY AREA. NCZ060-061-TNZ015>018-041>047-072-074-087-102-VAZ001-002-005-006- 008-231300- /O.CON.KMRX.FR.Y.0003.000000T0000Z-161023T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 351 AM EDT SUN OCT 23 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * EVENT...AREAS OF FROST THIS MORNING AS TEMPERATURES HAVE DROPPED INTO THE MID TO UPPER 30S. * TIMING...AREAS OF FROST CAN BE EXPECTED UNTIL 9 AM THIS MORNING. * IMPACTS...TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:00 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 22, 2:00 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Morristown TN 200 AM EDT Sat Oct 22 2016 .AVIATION...As the cold front continues to pull away from the area...surface high pressure will build in. Overall...should see VFR conditions through the TAF period...though the low to mid level cloud cover will remain over the area...generally north of TYS... through the night. The clouds should move out Saturday morning for mostly sunny skies by the afternoon. Winds have diminished but will continue to see locally breezy...gusty winds through much of the period...slowly decreasing late in the afternoon and evening. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && mjb
Hazardous weather outlook, Oct 21, 3:19 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 319 PM EDT FRI OCT 21 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-221930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 319 PM EDT FRI OCT 21 2016 /219 PM CDT FRI OCT 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Frost Advisories in Tennessee, 2016Frost Advisories in Virginia, 2016Frost Advisories in North Carolina, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.